Skip to Main content Skip to Navigation
Journal articles

Stochastic optimization of mobile ad-hoc networks.

Document type :
Journal articles
Complete list of metadatas

https://halshs.archives-ouvertes.fr/halshs-00642870
Contributor : Charles Tijus <>
Submitted on : Saturday, November 19, 2011 - 1:51:24 PM
Last modification on : Friday, September 18, 2020 - 2:34:40 PM

Identifiers

  • HAL Id : halshs-00642870, version 1

Citation

Ben Amor S.. Stochastic optimization of mobile ad-hoc networks.. Studia Informatica Universalis, Hermann, 2008, 6 (4), pp.67-86. ⟨halshs-00642870⟩

Share

Metrics

Record views

204